# SDR 2010FA0000707

- Difficulty date: July 7, 2010
- Submitted: July 7, 2010
- Operation: General aviation
- Filed by: Empire Airlines Inc, repair station COER135A
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 32,571 hours, 36,760 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53373001200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(COER)  RT CREASE BEAM WEB BETWEEN FRAMES 22 AND 23 CORROSION OUTSIDE SRM LIMITS (LEVEL II).
